Skip to main content

Research Repository

Advanced Search

Ramification estimate for Fontaine-Laffaille Galois modules

Abrashkin, V.

Ramification estimate for Fontaine-Laffaille Galois modules Thumbnail



Suppose K is unramified over Qp and View the MathML source. Let H be a torsion ΓK-equivariant subquotient of crystalline Qp[ΓK]-module with HT weights from [0,p−2]. We give a new proof of Fontaine's conjecture about the triviality of action of some ramification subgroups View the MathML source on H. The earlier author's proof from [1] contains a gap and proves this conjecture only for some subgroups of index p in View the MathML source.


Abrashkin, V. (2015). Ramification estimate for Fontaine-Laffaille Galois modules. Journal of Algebra, 427, 319-328.

Journal Article Type Article
Acceptance Date Nov 30, 2014
Online Publication Date Jan 16, 2015
Publication Date Apr 1, 2015
Deposit Date Feb 25, 2015
Publicly Available Date Mar 9, 2015
Journal Journal of Algebra
Print ISSN 0021-8693
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 427
Pages 319-328
Keywords Local field, Galois group, Ramification filtration.


Accepted Journal Article (268 Kb)

Copyright Statement
NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Algebra, 427, 1 April 2015, 10.1016/j.jalgebra.2014.11.029.

You might also like

Downloadable Citations